MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM, RECERTIFIED
Model Number 380690-03
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the double camera controller (doco).The system was tested and verified as ready for use.Isi did not receive a da vinci product involved with this complaint to perform failure analysis.
 
Event or Problem Description
It was reported that prior to start of da vinci-assisted surgical procedure, site contacted intuitive technical support engineer (tse) to report endoscope was having distorted image in left eye.Site was having issue in both scopes.Error 48244 was showing in the system.Tse informed site to do a hard power cycle and reset the lamp module.Site was not able to reset lamp module.Lamp module hours were at 559.After system hard power cycle, issue remained the same.Site did not have a compatible external light source.Tse informed site that issue can be related to illuminator or camera component.The procedure was completed with no reported injury.Isi followed up with the initial reporter and obtained the following additional information: the system functionality was checked upon powering on the system and the system initially power on without errors.The system was restarted to recover the fault and the procedure was completed using 2d vision.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the da vinci product with an alleged issue to perform failure analysis.The double camera controller (doco) was analyzed and the reported problem was not confirmed and not replicated.Review of artemis logs showed no data indicating that the event occurred in the field.Visual inspection revealed no abnormalities or damage related to the reported issue.The doco was installed on a golden system, where it functioned as expected.The system was subjected to a 10-minute sine cycle test, 10 power cycles, and an extended idle period of two days.Upon completion of testing, system error logs were reviewed and no errors were identified.White balance calibration and video performance testing were successfully completed, with stable and normal video observed in both eyes and no image anomalies detected.The complaint was not confirmed based on failure analysis.The probable root cause for this failure can be attributed to transient electrical issues with bulb and/or the illuminator circuit from camera.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI SI
Common Device Name
VISION SIDE SYSTEM, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22245206
Report Number2955842-2025-25903
Device Sequence Number8019562
Product Code NAY
UDI-Device Identifier00886874110799
UDI-Public(01)00886874110799
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380690-03
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown